Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I am a few days away from completing my 6th month of accutane. It has worked very well for me. I cant tell you the last time I had a zit. This is awesome. However, I still do have redness and some odd bumps on my cheeks/jaw. These tend to be barely 3-dimensional bumps. I am wondering if anyone has experienced this and if this will go away. I currently use a coverup/concealer to hide the redness but of course I would like to not have to use anything. Should I use a facial rub or something? I really dont know what to do about this problem...

Share this post


Link to post
Share on other sites

The redness is because of the Accutane, once you stop taking your pills you'll notice it go away within a few days. I'm not sure about the bumps though; I don't remember getting any near the end.

Share this post


Link to post
Share on other sites

I had some under-the-skin bumps as well. My derm called them "quiet cysts" because they wouldn't surface. He said they could either be cut out (if not sitting on top of a nerve) or be left alone and would eventually be absorbed. It took about a year, but they've been absorbed now and are all gone.

As for the redness, that should fade after the course. I think you'll be amazed at how fast the skin tone evens out and the hyperpigmentation marks fade when you're done.

Share this post


Link to post
Share on other sites

thats good news about the bumps. but its been almost 2 months now and redness (hyperpigmentation) still hasnt subsided. thoughts?

I had some under-the-skin bumps as well. My derm called them "quiet cysts" because they wouldn't surface. He said they could either be cut out (if not sitting on top of a nerve) or be left alone and would eventually be absorbed. It took about a year, but they've been absorbed now and are all gone.

As for the redness, that should fade after the course. I think you'll be amazed at how fast the skin tone evens out and the hyperpigmentation marks fade when you're done.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×